# SDR AALA202109104414

- Difficulty date: September 10, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 59,274 hours, 7,384 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Sticking
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY FORWARD OF 2L DOOR STICKS PASSENGER COULD NOT COME OUT. LAVATORY DOOR LOCK ADJUSTED AND CHECKED PER AMM 25-41-10.
